CSpace
ON CHROMATIC SUM EQUATIONS FOR ROOTED CUBIC PLANAR MAPS
LIU, YP
1987-09-01
Source PublicationKEXUE TONGBAO
ISSN0454-0948
Volume32Issue:18Pages:1230-1235
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1987K651200002
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28446
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LIU, YP. ON CHROMATIC SUM EQUATIONS FOR ROOTED CUBIC PLANAR MAPS[J]. KEXUE TONGBAO,1987,32(18):1230-1235.
APA LIU, YP.(1987).ON CHROMATIC SUM EQUATIONS FOR ROOTED CUBIC PLANAR MAPS.KEXUE TONGBAO,32(18),1230-1235.
MLA LIU, YP."ON CHROMATIC SUM EQUATIONS FOR ROOTED CUBIC PLANAR MAPS".KEXUE TONGBAO 32.18(1987):1230-1235.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LIU, YP]'s Articles
Baidu academic
Similar articles in Baidu academic
[LIU, YP]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LIU, YP]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.